Yury Orlovich (Орлович Юрий Леонидович)
Yury Orlovich (Орлович Юрий Леонидович)
Belarusian State University, 4 Nezavisimosti Av., 220030 Minsk, Belarus
Adresse e-mail validée de bsu.by
Titre
Citée par
Citée par
Année
Hamiltonian properties of triangular grid graphs
VS Gordon, YL Orlovich, F Werner
Discrete Mathematics 308 (24), 6166-6188, 2008
542008
The complexity of dissociation set problems in graphs
Y Orlovich, A Dolgui, G Finke, V Gordon, F Werner
Discrete Applied Mathematics 159 (13), 1352-1366, 2011
362011
Approximability results for the maximum and minimum maximal induced matching problems
Y Orlovich, G Finke, V Gordon, I Zverovich
Discrete Optimization 5 (3), 584-593, 2008
362008
Теория алгоритмов: учеб. пособие
ПА Иржавский, ВМ Котов, АЮ Лобанов, ЮЛ Орлович, ЕП Соболевская
162013
Hamiltonian properties of locally connected graphs with bounded vertex degree
VS Gordon, YL Orlovich, CN Potts, VA Strusevich
Discrete applied mathematics 159 (16), 1759-1774, 2011
142011
On the complexity of the independent set problem in triangle graphs
Y Orlovich, J Blazewicz, A Dolgui, G Finke, V Gordon
Discrete mathematics 311 (16), 1670-1680, 2011
142011
On the inapproximability of independent domination in 2P3-free perfect graphs
YL Orlovich, VS Gordon, D de Werra
Theoretical computer science 410 (8-10), 977-982, 2009
102009
Independent domination in triangle graphs
YL Orlovich, IE Zverovich
Electronic Notes in Discrete Mathematics 28, 341-348, 2007
102007
Maximal induced matchings of minimum/maximum size
YL Orlovich, IE Zverovich
Technical report, DIMACS TR 2004-26, 2004
102004
Доминантно-треугольные графы и графы верхних границ
ЮА Картынник, ЮЛ Орлович
Доклады НАН Беларуси 58 (1), 16-25, 2014
62014
Cyclic properties of triangular grid graphs
Y Orlovich, V Gordon, F Werner
IFAC Proceedings Volumes 39 (3), 149-154, 2006
52006
Graphs with maximal induced matchings of the same size
P Baptiste, MY Kovalyov, YL Orlovich, F Werner, IE Zverovich
Discrete Applied Mathematics 216 (Part 1), 15-28, 2017
42017
Domination triangle graphs and upper bound graphs
YA Kartynnik, YL Orlovich
Doklady of the National Academy of Sciences of Belarus 58 (1), 16-25, 2016
42016
Hamiltonian cycles in graphs of triangular grid
YL Orlovich, VS Gordon, F Werner
Dokl. Nats. Akad. Nauk Belarusi 49 (5), 21-25, 2005
42005
Graphs with maximal induced matchings of the same size
P Baptiste, MY Kovalyov, YL Orlovich, F Werner, IE Zverovich
IFAC Proceedings Volumes 45 (6), 57-62, 2012
32012
Independent dominating and neighborhood sets in triangle graphs
Y Orlovich, V Gordon, J Blazewicz, I Zverovich, G Finke
32009
Approximability for the minimum and maximum induced matching problems
Y Orlovich, G Finke, V Gordon, I Zverovich
32008
On the Complexity and Inapproximability of Dissociation Set Problems in Graphs
Y Orlovich, A Dolgui, G Finke, V Gordon, F Werner
Manuscrit, 2010
22010
On partition graphs
IE Zverovich, YL Orlovich
Dokl. Nats. Akad. Nauk Belarusi 4 (46), 38-42, 2002
22002
Kikust-Hendry type conditions for the Hamiltonian graphs
YL Orlovich
Tr. Inst. Mat., Minsk 3, 149-156 3, 149-156, 1999
21999
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20